# SDR SWAA032427

- Difficulty date: November 3, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 62,022 hours, 66,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EEPLS INOP AT ROW 3 AND ROW 8.  RELAMPED EEPLS PER MM.
